# SDR EGRR104348

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N22CP
- Make and model: Skrsky S76C
- Aircraft serial: 760530
- Aircraft time: 859 hours, 1,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7655006001011
- Condition: Chafed
- Location: Strobe Light
- Part time: 859 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED WIRING HARNESS FOR HORIZONTAL STABILIZER MOUNTED POSITION/STROBE LIGHT ASSEMBLIES CHAFFED THROUGH INSULATION TO CONDUCTOR INSIDE THE STABILIZER. THE CHAFE DAMAGE WAS DISCOVERED WHILE REMOVING THE HARNESS. REPLACED ALL INTERNAL WIRING WITH  NEW AND APPLIED CHAFE PROTECTION.
